my daughter suffered from bilateral retinal detachment of the right eye apparantly caused by exudates at the back of the eye dripping onto the retina. my question is, what are these exudates and how are they caused. she was not a diabetic. Thank you. Charles.
Without additional information, it is difficult to assess the cause of your daughter’s exudates. It is possible that it may be related to an inflammatory or infectious condition. Seek the care of a retinal specialist and ask more questions.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
it was felt that there was indeed an intrauterine congenital infection during pregnancy and it was thought that toxoplasmosis was the possible cause though this was ruled out after many tests, this remained a mystery until her death aged 17 years, this was one of fourteen different condition she suffered from during her short life. her main problem was poliarticular junior chronic arthritis. on reflection i should have asked you, what are exudates and what happens to cause the destruction of the retina. i believe there are both hard and soft, so can you please enlighten me. thanks a lot. CHAS630
I have been told I have an exudate in my left eye after I had my eyes screened at the Diabetic Eye clinic. My question relates to the medication i am taking for MS. I have Beta-interferon once a week by intra muscular injection, (Avonex).
I also have Opric Neuritis as a result of MS.
Could it be possible that the beta interferon has caused the exudate? i have had two spots on my left eye for some time previous, now I have 1 spot and 1 exudate?
thank you for any help you may be able to give me.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.